# SDR FDEA201107142707

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557384600000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 152DW HAS 5 EA FASTENER HOLES DAMAGED AND 25 SQ IN, OF SKIN MISSING.  FABRICATED REPLACEMENT PANEL 152 DW IAW AIM 2001, REV D.
